# SDR FDEA201006192074

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 1600 OTBD CHORD ANGLE HAS CORROSION AT STR 17R.  REMOVED CORROSION  IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL 3, P.103.  FABRICATED ANGLE AND FAIL-SAFE.  LOCATED, DRILLED, TREATED AND PRIMED ALL REPAIR PARTS IAW SRM 51-40-05/ 51-20-01 AND TOP COATED IAW AMM 51-21-00-7.  MAJOR REPAIR.
